# SDR CA040427011

- Difficulty date: January 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech D17S
- Aircraft time: 2,723 hours
- Engine: Pwa R985AN1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN LDG GEAR (DOWN) SWITCH OUT OF ADJUSTMENT CAUSING (NOT LOCKED DOWN) INDICATION.   SWITCH READJUSTED, GEAR SWINGS COMPLETED WITH ALL OPERATIONS AND INDICATIONS NORMAL.
